Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 29, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 23, 2011, 1:50 PM MST for 4 counties in Wyoming. It took effect at Nov 25, 2011, 9:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 23, 2011, 1:50 PM MST (20:50 UTC)
- In effect from
- Nov 25, 2011, 9:00 AM MST
- Expired
- Nov 24, 2011, 2:50 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
025 WWUS75 KCYS 232050 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 150 PM MST WED NOV 23 2011 ...STRONG WINDS WILL BE POSSIBLE OVER PORTIONS OF SOUTHEAST WYOMING LATE THURSDAY NIGHT AND FRIDAY... .A FAST MOVING STORM SYSTEM WILL PUSH INTO THE PACIFIC NORTHWEST THURSDAY NIGHT. AS THIS HAPPENS THE SURFACE PRESSURE GRADIENT WILL BEGIN TO TIGHTEN AND WINDS ABOVE THE SURFACE WILL STRENGTHEN. WINDS WILL BEGIN INCREASING LATE THURSDAY NIGHT AND PERSIST IN ADVANCE OF AND BEHIND THE PASSAGE OF COLD FRONT ON FRIDAY. WYZ106-110-116-117-241215- /O.NEW.KCYS.HW.A.0029.111125T1000Z-111126T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 150 PM MST WED NOV 23 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. * TIMING...3 AM THROUGH 6 PM FRIDAY. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS OF UP TO 65 MPH WILL BE POSSIBLE. * IMPACTS...TRAVEL MAY BECOME DIFFICULT FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATES 80 NEAR ARLINGTON AND OVER THE SUMMIT AS WELL AS INTERSTATE 25 NEAR BORDEAUX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAHN
2 follow-up statements
002 WWUS75 KCYS 240749 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1249 AM MST THU NOV 24 2011 ...STRONG WINDS WILL BE POSSIBLE OVER PORTIONS OF SOUTHEAST WYOMING FRIDAY MORNING THROUGH FRIDAY EVENING... .A FAST MOVING STORM SYSTEM WILL PUSH INTO THE PACIFIC NORTHWEST THURSDAY NIGHT. AS THIS HAPPENS THE SURFACE PRESSURE GRADIENT WILL BEGIN TO TIGHTEN AND WINDS ABOVE THE SURFACE WILL STRENGTHEN. WINDS WILL BEGIN INCREASING LATE THURSDAY NIGHT AND PERSIST IN ADVANCE OF AND BEHIND THE PASSAGE OF COLD FRONT ON FRIDAY. WYZ106-110-116-117-242000- /O.EXT.KCYS.HW.A.0029.111125T1600Z-111126T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1249 AM MST THU NOV 24 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * TIMING...9 AM THROUGH 11 PM FRIDAY. * WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS OF UP TO 65 MPH WILL BE POSSIBLE. * IMPACTS...TRAVEL MAY BECOME DIFFICULT FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATES 80 NEAR ARLINGTON AND OVER THE SUMMIT AS WELL AS INTERSTATE 25 NEAR BORDEAUX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ GRIFFITH
397 WWUS75 KCYS 242150 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 250 PM MST THU NOV 24 2011 ...STRONG WINDS EXPECTED ACROSS MUCH OF SOUTHEAST WYOMING AND WESTERN NEBRASKA LATE TONIGHT THROUGH SATURDAY EVENING... .A FAST MOVING STORM SYSTEM WILL PUSH INTO THE PACIFIC NORTHWEST TONIGHT. AS THIS HAPPENS...THE SURFACE PRESSURE GRADIENT WILL BEGIN TO STRENGTHEN AND WINDS AT ARLINGTON...BORDEAUX...VEDAUWOO AND THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE WILL INCREASE MARKEDLY LATE TONIGHT AND CONTINUE THROUGH FRIDAY EVENING. AS A STRONG COLD FRONT PASSES FROM WEST TO EAST ON FRIDAY...STRONG WINDS WILL DEVELOP ACROSS MOST OF SOUTHEAST WYOMING AND WESTERN NEBRASKA DURING THE DAY FRIDAY...ESPECIALLY AFTER COLD FRONTAL PASSAGE AS A BORA HIGH WIND EVENT DEVELOPS. THE STRONG WINDS WILL CONTINUE INTO FRIDAY EVENING BEFORE DECREASING SOMEWHAT. ON SATURDAY...A PROLONGED HIGH WIND EVENT IS LOOKING INCREASINGLY LIKELY FOR THE PANHANDLE OF WESTERN NEBRASKA...ESPECIALLY SOUTH OF A SCOTTSBLUFF TO ALLIANCE LINE. STRONG WINDS WILL ALSO OCCUR ACROSS SOUTHEAST WYOMING EAST OF INTERSTATE 25 ON SATURDAY. WYZ106-110-116-117-251200- /O.UPG.KCYS.HW.A.0029.111125T1600Z-111126T0600Z/ /O.NEW.KCYS.HW.W.0052.111125T1000Z-111126T0700Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 250 PM MST THU NOV 24 2011 ...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...3 AM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT. * WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS OF UP TO 65 MPH. * IMPACTS...TRAVEL WILL BECOME DIFFICULT FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATES 80 NEAR ARLINGTON AND OVER THE SUMMIT BETWEEN LARAMIE AND CHEYENNE AS WELL AS ALONG INTERSTATE 25 NEAR BORDEAUX IN PLATTE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ104-105-107>109-115-118-119-251200- /O.NEW.KCYS.HW.W.0052.111125T1600Z-111126T0400Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-LARAMIE VALLEY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...RAWLINS... SINCLAIR...HANNA...LARAMIE...CHEYENNE...BURNS...CARPENTER... ALBIN...PINE BLUFFS 250 PM MST THU NOV 24 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST FRIDAY. * TIMING...9 AM FRIDAY TO 9 PM FRIDAY. * WINDS...WEST WIND 30 TO 50 MPH WITH GUSTS TO 65 MPH. * IMPACTS...TRAVEL WILL BECOME DIFFICULT FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATE 80 AND INTERSTATE 25. BE ESPECIALLY CAUTIOUS ON NORTH TO SOUTH ORIENTED ROADS WHERE STRONG CROSSWINDS WILL BUFFET YOUR VEHICLE... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ NEZ002-003-019>021-054-055-095-096-251200- /O.NEW.KCYS.WI.Y.0024.111125T1900Z-111126T0400Z/ /O.NEW.KCYS.HW.A.0030.111126T1300Z-111127T0300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 250 PM MST THU NOV 24 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MST FRIDAY... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MST FRIDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * TIMING...WIND ADVISORY FROM NOON FRIDAY TO 9 PM MST FRIDAY. HIGH WIND WATCH FROM 6 AM SATURDAY TO 8 PM SATURDAY. * WINDS...NORTHWEST WIND 20 TO 35 MPH WITH GUSTS TO 50 MPH ON FRIDAY. NORTHWEST WIND INCREASING TO 30 TO 45 MPH WITH GUSTS TO 65 MPH ON SATURDAY. WINDS WILL BE STRONGEST SOUTH OF A SCOTTSBLUFF TO ALLIANCE LINE...AND ESPECIALLY ALONG INTERSTATE 80 FROM THE WYOMING STATE LINE TO EAST OF SIDNEY...INCLUDING KIMBALL AND SIDNEY. * IMPACTS...ON FRIDAY...BE CAUTIOUS WHEN DRIVING ACROSS THE PANHANDLE...ESPECIALLY SOUTH OF A SCOTTSBLUFF TO ALLIANCE LINE. ON SATURDAY...TRAVEL WILL BECOME DIFFICULT FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATE 80 AND OTHER ROADS. BE ESPECIALLY CAUTIOUS ON NORTH TO SOUTH ORIENTED ROADS WHERE STRONG CROSSWINDS WILL BUFFET YOUR VEHICLE... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RUBIN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 23, 10:25 AM MST, 3 hours 25 minutes earlier.
Area forecast discussion, Nov 23, 10:25 AM MST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1025 AM MST WED NOV 23 2011 .AVIATION...18Z TAFS. VFR. AREAS OF WEST TO SOUTHWEST WIND 20 TO 30 KNOTS GUSTING TO 40 KNOTS THROUGH 00Z...THEN WIND DECREASING. RUBIN && .PREV DISCUSSION... /ISSUED 245 AM MST WED NOV 23 2011...CORRECTION/ SHORT TERM...TODAY THROUGH FRIDAY...STRONG WINDS OVER THE WIND PRONE AREAS ALONG I80 AND I25 HAVE SUBSIDED EARLY THIS MORNING WITH GUSTS AROUND 40 MPH. THESE WINDS WILL CONTINUE TO LOWER THROUGH THE MORNING AS THE LLVL PRESSURE GRADIENT WEAKENS. HOWEVER...PERIODS OF STRONG GUSTY WINDS IN THESE AREAS WILL BE POSSIBLE INTO THURSDAY. QUIET WEATHER EXPECTED THROUGH THANKSGIVING AS MODELS CONTINUE TO SHOW A RIDGE OF HIGH PRESSURE BUILDING INTO THE CENTRAL AND NORTHERN ROCKIES AS WELL AS THE GREAT PLAINS. THE ONLY MINOR FORECAST CONCERN IS GUSTY WINDS ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING...ESPECIALLY LATE AT NIGHT AND EARLY IN THE MORNING DUE TO GAP WINDS BELOW THE NOCTURNAL INVERSION LAYER. MODELS DO NOT SHOW A VERY INTENSE PRESSURE GRADIENT NEAR THE SURFACE...BUT THE NAM DOES HINT TOWARDS A 4 OR 5 MB GRADIENT BY EARLY THURSDAY MORNING AS THE LEE-SIDE SURFACE TROUGH STRENGTHENS. WESTERLY WINDS GUSTING UP TO 55 MPH ARE POSSIBLE ALONG I25 NEAR WHEATLAND AS WELL AS PORTIONS OF I80 BETWEEN RAWLINS AND CHEYENNE. TEMPERATURES WILL CONTINUE TO WARM TODAY AND THANKSGIVING DAY...WITH HIGHS IN THE 50S AND 60S EAST OF THE LARAMIE RANGE AND HIGHS AROUND 50 DEGREES WEST OF THE LARAMIE RANGE. FOR FRIDAY...MODELS SHOW A FAST MOVING UPPER LEVEL TROUGH AND ASSOCIATED PACIFIC COLD FRONT MOVING EASTWARD ACROSS THE PAC NW AND INTO WYOMING BY EARLY FRIDAY MORNING. ANOTHER UPPER LEVEL TROUGH WILL PUSH ACROSS SOUTHERN CALIF AND ARIZONA...BUT MODELS INDICATE THIS SYSTEM WILL STAY FAR SOUTH OF WYOMING WITH NO IMPACT EXPECTED. WINDS WILL BE THE PRIMARY CONCERN ON FRIDAY WITH A STRONG PRESSURE GRADIENT EXPECTED AND 700 MB WINDS INCREASING TO OVER 50 KNOTS. MODELS SHOW SOME LLVL INSTABILITY WITH THIS FRONT SO EXPECT THESE STRONGER WINDS TO TRANSLATE TO THE SURFACE DUE TO DAYTIME BOUNDARY LAYER MIXING. MAY NEED HIGH WIND HEADLINES ACROSS MOST OF SOUTHEAST WYOMING FOR FRIDAY. SOME LIGHT PRECIPITATION IS EXPECTED BY FRIDAY AFTERNOON. THERE IS SOME CONCERN OF A BURST OF LOCALLY HEAVY SNOWFALL FRIDAY AFTERNOON SINCE MODELS SHOW LI/S AS LOW AS 0C DURING THE DAY AND RAPID COOLING BETWEEN 700MB TO 500MB TO RELEASE LLVL INSTABILITY. THE SYSTEM MOVES VERY QUICK ACROSS THE AREA SO DO NOT EXPECT SIGNIFICANT SNOWFALL...BUT A QUICK INCH OR TWO OF SNOW ACCUMULATION IS NOT OUT OF THE QUESTION. INCREASED POP...ESPECIALLY WEST OF THE LARAMIE RANGE. ALTHOUGH WINDS WILL BE DOWNSLOPE FROM THE WEST OR NORTHWEST...BELIEVE THE LLVL INSTABILITY WILL PRODUCE ENOUGH LIFT TO PRODUCE PRECIP INTO FRIDAY EVENING. TEMPERATURES WILL LOWER BEHIND THE FRONT ON FRIDAY...WITH READINGS LOWERING INTO THE 20S AND 30S BY FRIDAY EVENING. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY... UPPER TROF WILL SWING ACROSS THE CWA FRIDAY EVENING WITH SOME MAINLY LIGHT SNOW OR SNOW SHOWERS ACCOMPANYING IT. THE SNOW WILL MOVE OUT FAIRLY QUICKLY FRIDAY NIGHT WITH CLEARING SKIES LATE. QUITE BREEZY TO WINDY CONDITIONS ALONG WITH RATHER COOL TEMPERATURES WILL MAKE FOR A BLUSTERY DAY ON SATURDAY THEN WARMING BACK UP AGAIN SUNDAY AS UPPER RIDGE MOVES OVER THE AREA AND COMBINES WITH DOWNSLOPING SFC WINDS AND SUNSHINE. TEMPERATURES WILL THEN TREND BACK DOWN ON MONDAY AND TUESDAY AS UPPER HEIGHTS LOWER IN RESPONSE TO SHORTWAVE ENERGY FLATTENING THE UPPER HIGH. NEXT UPPER TROF LOOKS TO PASS ACROSS MONDAY NIGHT BUT EXPECT LITTLE WEATHER WITH IT OTHER THAN SOME WINDINESS AS AIRMASS WILL BE FAIRLY DRY. DRY AND A BIT ON THE COOL SIDE FOR TUESDAY. AVIATION...12Z TAFS... VFR EXPECTED OVER ALL TERMINALS TODAY THROUGH TONIGHT WITH VARYING AMOUNTS OF HIGH CLOUDS PASSING ACROSS THE REGION IN WESTERLY FLOW ALOFT. SOME LOCALLY GUSTY WINDS EXPECTED VCTY OF THE SE WY MTNS MAINLY THIS AFTERNOON. FIRE WEATHER...WARM AND DRY CONDITIONS ARE EXPECTED THROUGH THE END OF THIS WEEK. WESTERLY WINDS WILL BE GUSTY AT TIMES THROUGH THIS WEEK AS WELL...WITH THE STRONGEST WINDS EXPECTED ON FRIDAY. HUMIDITIES ACROSS THE PLAINS WILL DROP INTO THE UPPER TEENS AND AROUND 20 PERCENT FOR WEDNESDAY AND THURSDAY. A PACIFIC COLD FRONT WILL QUICKLY PUSH ACROSS THE REGION ON FRIDAY RESULTING IN STRONG GUSTY WINDS...MUCH COOLER TEMPERATURES AND A CHANCE FOR SOME LIGHT PRECIPITATION. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...TJT LONG TERM/AVIATION...RE
Hazardous weather outlook, Nov 23, 3:51 AM MST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 351 AM MST WED NOV 23 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>103-107>109-111>115- 117>119-241100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 351 AM MST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104>106-110-116-241100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- 351 AM MST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT LOCALLY GUSTY WESTERLY WINDS ARE EXPECTED THROUGH TONIGHT ESPECIALLY IN WIND FAVORED LOCATIONS SUCH AS NEAR ARLINGTON AND WHEATLAND. SOME GUSTS AROUND 45 MPH MAY OCCUR IN THESE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.